# SDR AALA202111096719

- Difficulty date: October 19, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737*
- Aircraft serial: 29558
- Aircraft time: 35,154 hours, 14,314 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LOWER SKIN OF LH HORIZONTAL STABILIZER AT STA 96.0 NEAR REAR AFT, MEASURING L=1.825 IN, D=0.071 IN. ACCOMPLISHED PERMANENT REINFORCING DOUBLER REPAIR IAW SRM 55-10-01-2R. PREVIOUSLY REPORTED ON AALA202111088915.
